# SDR GTIA040413

- Difficulty date: April 13, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Damaged
- Location: Portable Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PORTABLE EMERGENCY LIGHT, FLASHLIGHT, DOES NOT WORK.  REMOVED AND REINSTALLED NEW PINS FOR PLUG.  (M)
